# SDR AALA202309186492

- Difficulty date: September 15, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N986AN
- Make and model: Airbus A320*
- Aircraft serial: 7046
- Aircraft time: 21,295 hours, 8,243 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DURING DESCENT INTO DFW DUE TO A FLIGHT ATTENDANT CALLED REPORTING SMELL OF ELECTRICAL SMOKE/BURNING NEAR ROW 21.  AFTER RUNNING QRC, SMELL DISSIPATED.  THE AIRCRAFT LANDED SAFELY AT DFW WITHOUT FURTHER INCIDENT. MAINTENANCE ACCOMPLISHED THE SMOKE / ODOR / FUMES TROUBLESHOOTING TASK CARD 26L00021001 WITH NO FAULTS / ODORS NOTED. NO DEFECTIVE COMPONENT WAS IDENTIFIED BY MAINTENANCE TO BE THE CAUSE OF THE ODOR.
